# SDR C1HA200194013

- Difficulty date: June 9, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 356644400
- Part serial: NSN
- Condition: Failed
- Location: #1 Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

On rotation #1 strut overheat light illuminated at 1000ft. AGL. reduced power #1 engine light went out. Air return overweight landing made wt.177,000sink rate at touchdown 300' per min very little braking used.ACTION TAKEN:Inspected and found air leak at 13th stage mod valve removed and replaced valve perormed ground run overheat condition still exists. Replaced #1 eng strut sensor performed ground run ops ck good. Performed overweight landing inspection no defects noted.
